Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2014 (2014), Article ID 162502, 2 pages
Case Report

Transient Serotonin Toxicity Evoked by Combination of Electroconvulsive Therapy and Fluoxetine

Psychiatric Centre Frederiksberg, Nordre Fasanvej 57-59, 2000 Frederiksberg, Denmark

Received 17 March 2014; Revised 9 May 2014; Accepted 12 May 2014; Published 1 June 2014

Academic Editor: Shusuke Numata

Copyright © 2014 René Klysner et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The serotonin syndrome has been described only in rare instances for electroconvulsive therapy combined with an antidepressant medication. We describe a case of serotonin toxicity induced by electroconvulsive therapy in combination with fluoxetine.